MathSciNet Relay Station
MathSciNet bibliographic data
MR774353 (86b:15002) 15A03 (15A04)
Beasley, LeRoy B.; Gregory, David A.; Pullman, Norman J. Nonnegative rank-preserving operators. Linear Algebra Appl. 65 (1985), 207–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement